| Model Number |
OTV-S7H-1NA-10E |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the subject device image did not display.There were no reports of patient harm.
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information and the results of the legal manufacturer's final investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was returned to olympus for inspection and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: image noise is generated and corrosion at the electrical contact point of the video connector.Based on the results of the investigation, and since the device's reported malfunction was not confirmed during the evaluation, the definitive root cause of the reported issue could not be determined.For the new identified malfunctions (image noise and corrosion at the electrical contact point of the video connector) the cause of the occurrence could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the subject device image did not display.The issue occurred at the end of a diagnostic procedure when connected to the concomitant device and the power was turned on.There were no issues with the concomitant device.The procedure was completed using a similar device.There were no reports of patient harm.